Freudenthal-type multiplicity formulas for generalized Kac-Moody superalgebras

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 182
  • Download : 0
In this paper we show that the Peterson root multiplicity formula and the Freudenthal weight multiplicity formula can be extended to the case of generalized Kac-Moody superalgebras. Applying these to some modular functions, we derive interesting relations among the Fourier coefficients. In particular, it will be shown that the Fourier coefficients of the elliptic modular function j - 744 can be determined only by the first three ones.
Publisher
MARCEL DEKKER INC
Issue Date
2001
Language
English
Article Type
Article
Keywords

LIE-SUPERALGEBRAS; ALGEBRAS

Citation

COMMUNICATIONS IN ALGEBRA, v.29, no.1, pp.225 - 244

ISSN
0092-7872
URI
http://hdl.handle.net/10203/80299
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0